# SDR FDEA202405300752

- Difficulty date: May 30, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 59,607 hours, 27,812 cycles
- Engine: Pwa PW4158
- Engine time: 47,134 hours, 15,486 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Part number: 57T87501
- Condition: Leaking
- Location: Nr 2 Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, NR 2 ENGINE BECAME UNRESPONSIVE. IT WOULD NOT GET ABOVE 57N1,  EPR  .996, EGT 338, N2 80.8 AT FULL THROTTLE. RAN QRH  LACK OF THROTTLE RESPONSE IN FLT, DECLARED EMERGENCY. ON LANDING, RECEIVED ECAM FADEC MINOR  FAULT.  TROUBLESHOT REF TSM. FOUND METAL IN EXT TUBE OF FMU. R & R FUEL DISTRIBUTION VALVE FILTER. FOUND MINOR FAULT.  R&R FUEL TEMP THERMOCOUPLE PROBE IAW AMM 72-24-03 04,  TSI 73-10/7516.  R&R FUEL PUMP, FMU,  HIGH POWER RUN. REF JRH & AMM 73-12-01-04, 73-23-00-04.  NEXT FLT, NR 2 ENG WOULD NOT MAKE TAKE-OFF, RTO. REF WRI 73-20/7522. WORK DONE ON TSI 73-10/7524. TROUBLESHOT REF TSM 72-00-40 FIG 112B. INSPD FUEL FILTER, & R& R IAW AMM 73-12-03-04. R&R FUEL DIST VALVE STRAINER. INSPD PB SENSING LINE, FAILED LEAK CHECK. R&R PB LINE. R&R FUEL OIL COOLER. AMM 79-21-05-04. INSPD PT4.95 TUBING FOR LEAKS. R&R P2T2 SENSOR. R&R FUEL FLOW XMITTER. AMM 73-31-11 04. R&R ECU AMM 73-21-01 04. INSPD MASTER CHIP DETECTOR   AMM 72-00-40. HIGH POWER RUN REF AMM 71-00-00 5 TEST 10.  ORIGINAL SUBMISSION DATE: 5/31/2024
